# SDR SWAA2013050315564

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 84,537 hours, 62,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 100031
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWER ENTRY LIGHT INOP.  REMOVED AND REPLACED GROUND AND POWER TERMINAL LUGS PER MM.
